MAUDE Adverse Event Report: ST PAUL CADD SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION

ST PAUL CADD SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.Serial number, operator of device, and device manufacture date are unknown.No information has been provided to date.
 
Event or Problem Description
It was reported that a fentanyl pump appeared to continue to infuse even when air in the line was detected.The alarm, air in the line, was noted.By the time the fentanyl bag was changed, the tubing was filled with air almost all the way to the hub connecting it to the primary intravenous tubing.A few more minutes of being delayed would have meant that the patient would have received air via the intravenous tubing via a central venous catheter into the internal jugular.There was no patient injury reported.
 
Additional Manufacturer Narrative
Other text: h6: event problem and evaluation codes: updates not required.H10: device evaluation was completed.No product was returned for investigation.The cause of the reported problem could not be determined.No lot number was provided; therefore, dhr (device history review) could not be performed.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available., corrected data: g3: correction: report source: other, mw14371305.

Brand Name
CADD SOLIS VIP AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15412922
Report Number3012307300-2022-18806
Device Sequence Number6839736
Product Code FRN
UDI-Device Identifier15019517084344
UDI-Public15019517084344
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2120
Device Catalogue Number21-2120-0103-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient SexMale